# SDR AC2A0000019

- Difficulty date: February 10, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N17237
- Make and model: Bell 206L-3
- Aircraft serial: 51478
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Galled
- Location: Tail Rotor
- Part time: 932 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WERE GALLING AND CAUSING STIFF PETALS AT 100 PERCENT.  INSTALLED 4 NEW BEARINGS IN THE BLADES.  (X)
